# SDR 95ZZZZ194

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Fs 1170
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO, SURFACE CORROSION AROUND NUT PLATES AT LOWER SURFACE OF FLOOR SUPPORT ANGLES AT FS 1170 LBL 5 AND RBL 8.  REMOVED CORROSION PER SRM 51-10-6 AND FOUND OUT OF LIMITS.  INSTALLED ANGLE REPAIR PER SRM 51-40-4, MAT USED .050 2 INCHES BY 8 INCHES RBL 8 (.004 REMOVED LBL 5).  TOTAL CYCLES 29,577.
